EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-03 |
| Medical Device Problem Codes |
Crack (1135); Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 300-01-13 - equinoxe, humeral stem primary, press fit 13mm; (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s; (b)(6), 300-20-02 - equinox square torque define screw drive kit; (b)(6), 310-01-44 - equinoxe, humeral head short, 44mm (alpha); (b)(6), 315-35-00 - glnd kwire.
Event or Problem Description
It was reported that a 72 yo female patient, initial left shoulder implanted in (b)(6) 2018, underwent a revision procedure in (b)(6) 2024, approximately 6 years 11 months post the initial procedure.The surgeon converted the left tsa to a rsa.Extreme pitting on the backside of the implant was indicated.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.No x-rays were able to be obtained.The explanted devices are available for return.No device images were able to be obtained.No further information.
Additional Manufacturer Narrative
D1: corrected.H6: corrected medical device, component, and investigation clinical codes.